RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 124, Number 3  


A Kähler structure of the triplectic geometry
M. A. Grigoriev, A. M. Semikhatov
355
Integrable $N$-dimensional systems on the Hopf algebra and $q$-deformations
Ya. V. Lisitsyn, A. V. Shapovalov
373
Auxiliary transfer matrices for three-dimensional integrable models
S. M. Sergeev
391
The disordered phase of the inhomogeneous Potts model is extremal on the Cayley tree
F. M. Mukhamedov, U. A. Rozikov
410
Reductions of the Volterra and Toda chains
A. K. Svinin
419
Degenerate integrable systems on the plane with a cubic integral of motion
A. V. Tsiganov
426
Equivalence of the Duffin–Kemmer–Petiau and Klein–Gordon–Fock equations
B. M. Pimentel, V. Ya. Fainberg
445
An integral semiclassical method for calculating the spectra for centrally symmetric potentials
A. A. Lobashev, N. N. Trunov
463
Two-body problem on spaces of constant curvature: II. Spectral properties of the Hamiltonian
I. É. Stepanova, A. V. Shchepetilov
481
Random point fields with Markovian refinements and the geometry of fractally disordered media
Yu. P. Virchenko, O. L. Shpilinskaya
490
Model of a spatially inhomogeneous one-dimensional active medium
K. A. Vasil'ev, A. Yu. Loskutov, S. D. Rybalko, D. N. Udin
506
Complex-temperatures zeros of the partition function in spin-glass models
D. B. Saakyan, E. E. Vogel
520
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019